MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Death (1802); Hypoglycemia (1912)
Date of Event 08/24/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
It was reported via phone call that the customer passed away in an unknown location.The cause of death was at first reported as accidental due to internal bleeding, after a fall and head injury.The caller stated that the customer experienced low blood glucose twice before passing.The first time they tried to get out of bed to treat and twisted her ankles, and the second time, the customer fell, hit her head, and passed away after 2 days.The caller stated that the pump may have been the cause of the customer low and ultimately their passing.The customer did not state whether the customer had any other illnesses that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.The customer was most likely wearing the insulin pump at the time of death.It is unknown if the customer was using sensors.The caller declined providing more information about the customer's passing.The caller stated that medtronic should expect contact from their attorney about the customer's death.The caller declined to return the insulin pump for analysis.

Brand Name
530G INSULIN PUMP MMT-751PNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8978454
Report Number2032227-2019-59217
Device Sequence Number14236228
Product Code OZO
UDI-Device Identifier00643169507357
UDI-Public(01)00643169507357
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAS
Device Catalogue NumberMMT-751PNAS
Device Lot NumberA3751PNASJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVRUNOMED SET
Outcome Attributed to Adverse Event Death;
Patient Age71 YR
Patient Weight203